# SDR USAA20090717SB118

- Difficulty date: July 16, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Misinstalled
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LAS - PILOT REPORTED THE R1 DOOR AFT GIRT BAR ATTACHMENT WAS INSTALLED BACKWARDS.  MAINTENANCE RE-INSTALLED GIRT BAR ATTACH BRACKET TO NORMAL POSITION.  OPS CHECK GOOD.
